Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What is the cause of increase of sugar levels in a diabetic post intake of Remylin D for nerve pain ?

My mother is a diabetic and she is diagnosed with TB and is under TB medication since 5 weeks, she had developed some nerve pain the legs and Doctor has prescribed Remylin D twice a day, but after starting this medication her Sugar levels have gone up, can you please provide me some insight on to what should be done to take care of this.
Asked On : Sat, 25 Feb 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello MMSameer,

Remylin-D obviously is not the cause of raised sugars. The cause could be active tubercular infection. She might need change in medication for the same and probably insulin. Please report to you doctor.

Answered: Sun, 26 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor